# SDR HNAA0500064

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 14,718 hours, 16,324 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: MS3474L2255S
- Condition: Shorted
- Location: Prop Control Sys
- Part time: 14,718 hours, 16,324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE AUTO FEATHERED AT 1000 FT AGL ON TAKEOFF.  MAX TQ REACHED WAS 114 PERCENT.  REPLACED CONNECTOR 9811-J14.
